# SDR MASA20211221632

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH690371629
- Part serial: NA
- Condition: None
- Location: Fs 847+16- Fs913
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LH SKIN PANEL WAS FOUND WITH MINOR CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-51-01-001-002-A02 ITEM 1, C, AND D (REV.38 DATED 9 JUL 2021). DEFECT LOCATION: FS 847+16-FS 913 AND STGR 17L-STGR 20L
